MAUDE Adverse Event Report: GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE

GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE
Model Number 70339001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Inspection found the reported issue was confirmed.The device was observed to be no output, the motor does not spin.The root cause of handpiece not working as intended was determined to be as a result of no motor function, there was no output.Per the handpiece manufacturing functional checklist, the handpiece was confirmed to run with both the trigger and foot switch.The handpiece was likely to have left the manufacturing facility free from motor failure damages.This suggests that the damages incurred, which resulted in motor failure, may have been as a result of transportation or customer use.Review of device history records for this product was performed.All records indicate that the product was manufactured, tested in accordance with all applicable procedures, and met all final product release criteria.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
A report of handpiece not functioning as intended, will not rotate during an unknown event was reported.There was no patient involvement, no user injury reported due to the event.

Brand Name
DIEGO TRIGGER ENABLED HANDPIECE
Common Device Name
DIEGO TRIGGER ENABLED HANDPIECE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11738057
Report Number1037007-2021-00032
Device Sequence Number4168291
Product Code ERL
UDI-Device Identifier00821925011410
UDI-Public00821925011410
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K020594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70339001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1